|
Brief Communications
Maximal Sets of Convergence and Unbounded Divergence of Multiple Fourier Series with Jk-Lacunary Sequence of Partial Sums
I. L. Bloshanskii, O. V. Lifantseva Moscow State Region University
Keywords:
multiple trigonometric Fourier series, rectangular partial sum, lacunary sequence, convergence set, unbounded divergence set.
Received: 23.01.2009
Citation:
I. L. Bloshanskii, O. V. Lifantseva, “Maximal Sets of Convergence and Unbounded Divergence of Multiple Fourier Series with Jk-Lacunary Sequence of Partial Sums”, Mat. Zametki, 86:6 (2009), 938–941; Math. Notes, 86:6 (2009), 883–886
Linking options:
https://www.mathnet.ru/eng/mzm8527https://doi.org/10.4213/mzm8527 https://www.mathnet.ru/eng/mzm/v86/i6/p938
|
Statistics & downloads: |
Abstract page: | 447 | Full-text PDF : | 176 | References: | 46 | First page: | 12 |
|